# SDR RU3A2020100500032

- Difficulty date: October 5, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 16,968 hours, 8,750 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Landing Gear
- Condition: Collapsed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR COLLAPSED ON LANDING ROLLOUT.
